Towards the Jacquet conjecture on the local converse problem for p-adic GL(n)

Jiang, Dihua, Nien, Chufeng and Stevens, Shaun (2015) Towards the Jacquet conjecture on the local converse problem for p-adic GL(n). Journal of the European Mathematical Society, 17 (4). pp. 991-1007. ISSN 1435-9855

[img]
Preview
PDF (JacquetConjecture) - Submitted Version
Download (332kB) | Preview

Abstract

The Local Converse Problem is to determine how the family of twisted local gamma factors characterizes the isomorphism class of an irreducible admissible generic representation of GL(n,F), with F a non-archimedean local field, where the twists run through all irreducible supercuspidal representations of GL(r,F) and r runs through positive integers. The Jacquet conjecture asserts that it is enough to take r = 1,2,...,[n/2]. Based on arguments in the work of Henniart and of Chen giving preliminary steps towards the Jacquet conjecture, we formulate a general approach to prove the Jacquet conjecture. With this approach, the Jacquet conjecture is proved under an assumption which is then verified in several cases, including the case of level zero representations.

Item Type: Article
Additional Information: Authors' final version before typesetting; first published in the Journal of the European Mathematical Society in volume 17 (2015), published by the European Mathematical Society.
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 09 Jul 2014 12:08
Last Modified: 21 Jul 2020 23:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/48819
DOI: 10.4171/JEMS/524

Actions (login required)

View Item View Item